1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Two cases of severe gamma-hydroxybutyrate withdrawal delirium on a psychiatric unit: recommendations

Two cases of severe gamma-hydroxybutyrate withdrawal delirium on a psychiatric unit: recommendations

  1. catseye
    Rosenberg MH, Deerfield LJ, Baruch EM

    Am J Drug Alcohol Abuse. 2003 May;29(2):487-96.

    ABSTRACT:
    Many psychiatric professionals are unfamiliar with gamma-hydroxybutyrate (GHB), an increasingly popular drug of abuse. GHB withdrawal can
    lead to psychosis and agitation, and patients may present to psychiatric facilities for treatment. Withdrawal may progress to delirium, with the
    potential for severe or even fatal medical complications. Therefore, it is imperative for psychiatric professionals to understand how to treat these patients. In this article, we describe two cases of severe GHB withdrawal syndrome that were treated in our inpatient psychiatric unit.